T Nation

Thick Blood after 3 Pins of Test E

Last night i was feeling very tired at 10 pm, then I woke up at 1 am and experienced vomiting and diarrhea which I believe was just food poisoning. I went to the docs, and they checked my blood, all is good but they told me I had really thick blood, I know this can be a side of test usage, but is it possible that only after 3 pins i already have thick blood?

This is why it is so important you do a baseline blood test before starting a cycle.
If your HCT is to high at the start you go donate blood before your first injection.

Did they tell you your HCT?
Did they suggest you go donate a pint of whole blood?
Your blood will only get thicker if you continue your cycle.

I recently aborted my blast do to a miniblood test 48days in and my HCT was 51.3 and my ferritin was 45 so I could not donate blood. The old rock and hard place.

I was just told that I had thick blood and needed to hydrate. Could this just be a symptom of my vomiting? I surely wasn’t hydrated optimally at the time the blood was taken, I maybe drank a water bottle between the time I vomited and sh*t which was a lot of fluid loss probably

I have never heard of vomiting and HCT issues.
I find it hard to believe the doc would say your blood is too thick and you just need to drink a bottle of water. Call them ask them what your numbers were.
Go to a free blood bank and have then finger stick for your Hemoglobin. If it is over 19 you are in trouble.

according to mayoclinic, dehydration can cause high hemoglobin count

regardless, i asked for my bloods